# SDR AALA202509111291

- Difficulty date: September 8, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 67,787 hours, 40,773 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: YELLOW HYD SYS RSV LOW. AIR INTERRUPTED BACK TO PHL. NO EMERGENCY DECLARED. THE AIRCRAFT WAS NOT OVERWEIGHT FOR LANDING. THE FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND BAD O-RING/FITTING CRACKED AT ALT BRAKE DISTRIBUTION DUALVALVE. REPLACED FITTING AND O-RING PER AMM 32-43-14.
